# SDR EIA2006251

- Difficulty date: September 9, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 106,345 hours, 25,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1762, L BUTT LINE 99, SEAT TRACK FOUND CRACKED.  REPAIRED MAIN DECK SEAT TRACK STA 1730 TO 1790 REPAIRED IAW SRM 53-10-05 FIG 1A.
